# SDR R61A201408010974

- Difficulty date: August 1, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087889401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  BRACKET AROUND WASTE BOX INSIDE OF ACFT AT 9 O`CLOCK POSITION IS CORRODED.  MX R & R BRACKET  IAW SRM 51-43-01.
